| Model Number |
NX123 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation results: reference code nx053z.Device name as vega ps tibial plateau cemented t2, serial number n/a, batch number 51908811, manufacturing date 14.01.2013.Reference code, device name, corresponding internal notification number nx031z, as vega ps femoral comp.Cemented f5n r, (b)(4).Nn260p, plug f/tibial plateau, (b)(4).Nx043, patella 3-pegs p3, (b)(4).Nx123, vega ps gliding surface t2/2+ 16mm, (b)(4).Investigation: no products are available.Therefore a failure description at the product is not possible.Pictorial documentation: there are no pictures available.Batch history review: the device quality and manufacturing history records (dhr) have been checked for all leading device(s) lot numbers and the products found to be according to our specification valid at the time of production.There are 3 similar complaints against the same lot number(s).Lot number 51959433 (registered as involved component).Lot number 51924244 (registered as involved components).Explanation and rationale: unfortunately due to a lack of data and without the product we cannot determine the exact root cause for the mentioned deviation.Corrective action: for this topic (implant loosening) a product safety case (psc) was initiated.
Event or Problem Description
It was reported that there was an issue with a vega knee components.It was reported on (b)(6) 2018, that as a result of having the product implanted the patient has experienced pain, difficulty walking and loosening of the implant, which resulted in a revision surgery.The primary surgery occurred on (b)(6) 2013 and the revision surgery occurred on (b)(6) 2018.All available information has been provided at this time, if additional information becomes available the complaint will be updated accordingly.The adverse event / malfunction is filed under reference (b)(4).Involved components: nx031z (ps femur cemented f5n rt), nx053z (ps tibia cemented t2), nn260p (peek plug f/ tibia), nx043 (universal patella p3), nx123 (ps pe insert t2/t2+, 16mm).Associated medwatches: 2916714-2020-00349, 2916714-2020-00350, 2916714-2020-00351, 2916714-2020-00352, 2916714-2020-00353.